@article{(Open Science Index):https://publications.waset.org/pdf/12665,
	  title     = {Existence of Multiple Positive Periodic Solutions to n Species Nonautonomous Lotka-Volterra Cooperative Systems with Harvesting Terms},
	  author    = {Kaihong Zhao},
	  country	= {},
	  institution	= {},
	  abstract     = {In this paper, the existence of 2n positive periodic solutions for n species non-autonomous Lotka-Volterra cooperative systems with harvesting terms is established by using Mawhin-s continuation theorem of coincidence degree theory and matrix inequality. An example is given to illustrate the effectiveness of our results.
},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {6},
	  number    = {8},
	  year      = {2012},
	  pages     = {819 - 824},
	  ee        = {https://publications.waset.org/pdf/12665},
	  url   	= {https://publications.waset.org/vol/68},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 68, 2012},
	}